# SDR QXEA2023122000186

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 2,284 hours, 1,816 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P60
- Part serial: LMDBG840
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 2,284 hours, 1,816 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE AUTOFLIGHT CAUTIONS POSTED AFTER LANDING, MESSAGES CLEARED AFTER 5 SECONDS. REMOVED FROM SERVICE. R&R #2 FADEC. NO HELP, R&R GENERIC I/0 MODULE IN MAU1 SLOT 11/12. OPS TESTS NORMAL. FAULTS DID NOT REOCCURE. NO FURTHER DEFECTS. RETURNED TO SERVICE.
